# SDR DALA2025031802054

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N344DN
- Make and model: Airbus A321-211
- Aircraft serial: 8171
- Aircraft time: 21,594 hours, 9,308 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Overtemp
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

SHIP 3044 - ATO - AT 80 KNOTS DUE TO BRAKES HOT ECAM MESSAGE. CORRECTIVE ACTION: FLIGHT CREW PARKED AND LET BRAKES COOL DOWN. OK TO CONTINUE.(7124170)
